Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 1, Number 3

Miscellaneous front pages, Bull. Amer. Math. Soc. (N.S.), Volume 1, Number 3 (1979)
Bull. Amer. Math. Soc. 1 (1979)
More Information
Full-text PDF    
Miscellaneous back pages, Bull. Amer. Math. Soc. (N.S.), Volume 1, Number 3 (1979)
Bull. Amer. Math. Soc. 1 (1979)
More Information
Full-text PDF    
Nonconvex minimization problems
Ivar Ekeland.
Bull. Amer. Math. Soc. 1 (1979), 443-474
Abstract, references and article information
Full-text PDF    
MathSciNet review: 526967
Invariants of finite groups and their applications to combinatorics
Richard P. Stanley.
Bull. Amer. Math. Soc. 1 (1979), 475-511
Abstract, references and article information
Full-text PDF    
MathSciNet review: 526968
Finiteness theorems for polycyclic groups
F. J. Grunewald, P. F. Pickel and D. Segal.
Bull. Amer. Math. Soc. 1 (1979), 575-578
Abstract, references and article information
Full-text PDF    
MathSciNet review: 526969
Removable singularities in Yang-Mills fields
Karen Keskulla Uhlenbeck.
Bull. Amer. Math. Soc. 1 (1979), 579-581
Abstract, references and article information
Full-text PDF    
MathSciNet review: 526970
Traversal times of Markov processes
R. V. Chacon and Benton Jamison.
Bull. Amer. Math. Soc. 1 (1979), 583-584
Abstract, references and article information
Full-text PDF    
MathSciNet review: 526971
Automorphic forms and singularities of complex surfaces
Philip Wagreich.
Bull. Amer. Math. Soc. 1 (1979), 585-588
Abstract, references and article information
Full-text PDF    
MathSciNet review: 526972
A higher dimension generalization of the Sine-Gordon equation and its Bäcklund transformation
Keti Tenenblat and Chuu-Lian Terng.
Bull. Amer. Math. Soc. 1 (1979), 589-593
Abstract, references and article information
Full-text PDF    
MathSciNet review: 526973

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Algebraic geometry I: Complex projective varieties, by David Mumford.
Reviewer: Robin Hartshorne
Bull. Amer. Math. Soc. 1 (1979), 513-515
Review information
Full-text PDF
Semisimple Lie algebras, by Morikuni Goto and Frank D. Grosshans.
Reviewer: J. E. Humphreys
Bull. Amer. Math. Soc. 1 (1979), 515-518
Review information
Full-text PDF
Closed graph theorems and webbed spaces, by M. De Wilde.
Reviewer: Taqdir Husain
Bull. Amer. Math. Soc. 1 (1979), 518-521
Review information
Full-text PDF
Solutions of ill posed problems, by A. N. Tikhonov and V. Y. Arsenin.
Reviewer: Howard A. Levine
Bull. Amer. Math. Soc. 1 (1979), 521-524
Review information
Full-text PDF
Catastrophe theory and its applications, by Tim Poston and Ian Stewart.
Reviewer: Martin Golubitsky
Bull. Amer. Math. Soc. 1 (1979), 524-532
Review information
Full-text PDF
Innovation processes, by Yuriy A. Rozanov.
Reviewer: Steven Orey
Bull. Amer. Math. Soc. 1 (1979), 532-534
Review information
Full-text PDF
Equations of mixed type, by M. M. Smirnov.
Reviewer: Murray H. Protter
Bull. Amer. Math. Soc. 1 (1979), 534-538
Review information
Full-text PDF
The Bochner integral, by Jan Mikusiński.
Reviewer: Joseph Diestel
Bull. Amer. Math. Soc. 1 (1979), 538-539
Review information
Full-text PDF
A course in mathematical logic, by Yu. I. Manin.
Reviewer: J. R. Shoenfield
Bull. Amer. Math. Soc. 1 (1979), 539-541
Review information
Full-text PDF
Saks spaces and applications to functional analysis, by J. B. Cooper.
Reviewer: Zbigniew Semadeni
Bull. Amer. Math. Soc. 1 (1979), 541-544
Review information
Full-text PDF
Geometric asymptotics, by Victor Guillemin and Shlomo Sternberg.
Symplectic geometry and Fourier analysis, by Nolan R. Wallach.
Reviewers: Jerrold E. Marsden and Alan Weinstein
Bull. Amer. Math. Soc. 1 (1979), 545-553
Review information
Full-text PDF
Algebraic geometry, by Robin Hartshorne.
Reviewer: Stephen S. Shatz
Bull. Amer. Math. Soc. 1 (1979), 553-560
Review information
Full-text PDF
Infinitary combinatorics and the axiom of determinateness, by Eugene M. Kleinberg.
Reviewer: John Steel
Bull. Amer. Math. Soc. 1 (1979), 560-563
Review information
Full-text PDF
Several complex variables, by H. Grauert and K. Fritzsche.
Reviewer: Bernard Shiffman
Bull. Amer. Math. Soc. 1 (1979), 563-566
Review information
Full-text PDF
Algebraic methods in the global theory of complex spaces, by Constantin Bănică and Octavian Stănăsilă.
Reviewer: Robin Hartshorne
Bull. Amer. Math. Soc. 1 (1979), 566-567
Review information
Full-text PDF
Lectures on closed geodesics, by Wilhelm Klingenberg.
Reviewer: Leon Green
Bull. Amer. Math. Soc. 1 (1979), 568-570
Review information
Full-text PDF
Optimal stopping rules, by A. N. Shiryayev.
Reviewer: D. O. Siegmund
Bull. Amer. Math. Soc. 1 (1979), 570-573
Review information
Full-text PDF